MathSciNet Relay Station
MathSciNet bibliographic data
MR1480242 (98j:35116) 35L65 (35A20 58C27)
Izumiya, Shyuichi; Kossioris, Georgios T. Geometric singularities for solutions of single conservation laws. Arch. Rational Mech. Anal. 139 (1997), no. 3, 255–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement